# SDR SWAA2021031549805

- Difficulty date: February 18, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWERED CEILING PANEL EXIT LIGHT HOUSING BROKEN / REPLACED AFT LOWERED CEILING PANEL EXIT LIGHT HOUSING IN REF B737-700 AMM 33-51-01-960-802
